AMS eContent Search Results
Matches for: msc=(65G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] S. M. Rump. Expansion and estimation of the range of nonlinear functions. Math. Comp. 65 (1996) 1503-1512. MR 1361812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Edelman and H. Murakami. Polynomial roots from companion matrix eigenvalues . Math. Comp. 64 (1995) 763-776. MR 1262279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Oliver Aberth. Computation of topological degree using interval arithmetic, and applications . Math. Comp. 62 (1994) 171-178. MR 1203731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Siegfried M. Rump. Rigorous sensitivity analysis for systems of linear and nonlinear equations . Math. Comp. 54 (1990) 721-736. MR 1011445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephan M. Hammel, James A. Yorke and Celso Grebogi. Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. 19 (1988) 465-469. MR 938160.
Abstract, references, and article information   
View Article: PDF

[6] L. B. Rall. Representations of intervals and optimal error bounds . Math. Comp. 41 (1983) 219-227. MR 701636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. B. Rall. A theory of interval iteration . Proc. Amer. Math. Soc. 86 (1982) 625-631. MR 674094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1